# SDR AU510001459

- Difficulty date: July 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Belt
- Part number: A1902
- Part serial: 8883
- Condition: Distorted
- Location: Eng To Xmsn
- Part time: 270 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE SYSTEM `V` BELTS STRETCHED.(OTHER CAUSE: MATERIAL ) (CASA  510001459)
